I had botox done on my forehead and around my eyes. After about 45 days, those wrinkles had come back. I had been dieting and exercising and I use adhd medicine. I was told all of this could have caused an increase in my metabolism which in turn could have caused this. But, now I'm concerned because botox worked great except that. And it is too expensive 4 me to have done every 45 days. Is this correct and if so, what can I do?
Does Dieting & Exercise or Adhd Meds Cause Botox to Wear off Quickly?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Botulinum Toxin (Dysport and Botox) and ADHD medications or drugs
I am not aware of a specific interaction with ADHD drugs with Botulinum Toxin (Dysport and Botox) but this is an interesting observation and perhaps warrants further study.
Duration of Botox's effect
Other possibilities for Botox not to last long include an insufficient number of units used in the individual insertion sites. Without injecting new areas, the number of units may be increased and your effect may last longer. Ask this of your doctor and monitor closely the response.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.